# SDR DALA14001873768

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 500i Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY BS 500I AFT BULKHEAD LOWER SUPPORT BRACKET HAS SEVERAL AREAS OF CORROSION FROM RBL 24 TO LBL 24.  REPLACED SUPPORT BRACKET IAW SRM 51-40-02.
